# SDR 2008UALA03385

- Difficulty date: June 13, 2008
- Submitted: July 2, 2008
- Operation: Air carrier
- Aircraft: N538UA
- Make and model: Boeing 757222
- Aircraft serial: 25222
- Aircraft time: 53,180 hours, 19,494 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT AT APPROX STA 630 LT APPROX 2' BELOW WINDOW.  ACCOMPLISHED A MAJOR REPAIR AT DEN.  THIS IS A CAT B RPR AND REQUIRES SUPPLEMENTAL INSP TO BEGIN AT 37500FC. 5 CF ITEMS BEING CREATED TO ACP THIS TASK PER EVA 71659 CREATED CF9049, CF9050, CF9051, CF9052 AND CF 90 53 FOR THE SUPPLEMENTAL INSPECTIONS STARTING AT 37,500FC CURRENT PTC IS 20618.  INSP TO BEGIN IN 16882FC.
